# SDR AWXA200501366

- Difficulty date: October 17, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 59,624 hours, 37,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 655486216
- Condition: Cracked
- Location: Bs 1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED WEB CRACKED, 2.2 INCHES, AT BS 1020, WL 208 AND FROM BL 38R TO BL 39R.  MAINTENANCE REMOVED AND INSTALLED NEW WEB AT BS 1020, WL 208 AND FROM BL 38R TO BL 39R IAW BOEING 737-300 SRM 51-40-02-0G FIG 12.
